# SDR AALA202508319539

- Difficulty date: August 30, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N465AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11153
- Aircraft time: 11,073 hours, 3,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEVELING 10,000 FT ON ARRIVAL CRC WITH SMOKE LAVATORY SMOKE ECAM TRIGGERED. WARNING LASTED 2 SECONDS. NO KNOWN SMOKE SOURCES WERE DETECTED. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A. WITH NO CLASS 3 FAULT, CLEANED LAVATORY L SCREEN AND SURROUNDING AREA.
